I am in need of a generic anti-depressants that do not cause weight gain, comes in a generic and most importantly, I've tried the following of them: generics of Paxil, Zoloft, and I had to stop taking them because they caused me to almost break my teeth from jaw clenching. PLEASE help!
Yes and wellbutrin come in generic,comes in 1 a day dose or 2 a day dose talk with your doctor and remember many say the cause weight gain but really in time settle down and do the oppissite so don't be afraid to try one the doctor says... if they prescribe it often... good luck Chuck1957
Seems to come with the territory. The answer is nutritional knowledge on what you intake in the form of all sugars including artificial, ample hydration and learning how & why the body retains water, also, info on how to burn fat vs. calories. That's how we can have our meds and not gain the weight.
I found I gained a little bit of weight when in 40 mg of Paxil and then switching to lexapro. Zoloft 150 has the opposite affect on me especially in the beginning when I wasn't properly weened off of lexapro. I'm not big to begun with 127 but since taking Zoloft I've dropped down to 122. Now that I added welbutrin I seem to have my "normal" appetite back. Not everyone reacts he same way. I would try welbutrin I don't know anyone who gained weight on that.
Wellbutrin (bupropion) is the only one that I can think of that meets your requirements. It is generic, it reduces appetite and often leads to weight loss. There is no risk of weight gain. It was extremely effective when I took it. It is stimulating so can cause anxiety and insomnia, but all meds have potential side effects. It is incredibly energizing, motivating and promoting of focus.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2015 • 1 answer
Posted 14 Mar 2015 • 3 answers
Posted 15 Sep 2015 • 6 answers
Posted 23 Oct 2015 • 18 answers
Posted 4 May 2017 • 3 answers